jump to search box

Dualities and representations of lie superalgebras / Shun-Jen Cheng, Weiqiang Wang.

Availability

At the Library

Other libraries

Author/Creator:
Cheng, Shun-Jen, 1963-
Language:
English.
Publication date:
2012
Copyright date:
2012
Publication:
Providence, Rhode Island : American Mathematical Society, [2012]
Copyright notice:
©2012
Format:
  • Book
  • xvii, 302 pages : illustrations ; 27 cm
Bibliography:
Includes bibliographical references (pages 291-297) and index.
Contributor:
Wang, Weiqiang, 1970-
Series:
Graduate studies in mathematics ; volume 144
Graduate studies in mathematics ; v. 144.
Subjects:
ISBN:
9780821891186
0821891189

powered by Blacklight
© Stanford University. Stanford, California 94305. (650) 725-1064. Terms of Use | Copyright Complaints | Opt Out of Analytics
jump to top